# SDR MWEA00880

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 71,164 hours, 59,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DOOR OPEN LIGHT CAME ON AFTER TAKEOFF AND GEAR HAD RETRACTED.  AIRCRAFT RETURNED TO MKE FOR TROUBLESHOOTING AND REPAIRS.  MAINTENANCE REPAIRED WIRING TO GEAR DOOR CAUTION SWITCH AND RIGHT GEAR UP LIMIT SWITCH.
